| Model Number |
77100FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that the set had a broken bag and broken tube at the cassette site.The milk spilled on the floor.
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) review could not be performed because a lot number was unavailable.One used sample was received for evaluation.Visual and functional inspections were performed, and the tubing was found to be detached from the cassette.The reported condition was confirmed.The root cause was found to be related to the manufacturing process.No formal investigation action is being taken at this time because there is no trend.This complaint will be used for tracking and trending purposes.